# SDR AU001139

- Difficulty date: November 29, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Cessna 421C
- Engine: Cont GTSIO520L
- Propeller: Mcauly 3FF32C501
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE1003785G0250
- Condition: Failed
- Location: Hyd System
- Part time: 1,404 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE DRIVEN HYDRAULIC PUMP PRESSURE HOSE FAILED. SUSPECT HOSE WAS HEAT STRESSED.
